MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; Stimulator, electrical, implanted, for essential tremor
Back to Search Results |
| Model Number |
37601 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that caller initially stated that the patient had 4 leads but had to have 2 of them removed on (b)(6) 2026 due to an abscess.Caller wanted to know if patient is still mri conditional or if this affects mri eligibility.Agent reviewed patient's implant records and that showed manufacturer system (with 2 leads) was implanted in 2019.However, caller stated that patient had non-manufacturer leads implanted on (b)(6) 2021 but the notes didn't indicate if the manufacturer components had been explanted.Caller was going to look further into what the patient currently has implanted.Agent reviewed that if, by chance, patient has a mixed system, we would not recommend mris.Since the status of the manufacturer implantable neurostimulator, extensions and leads are unknown, it is unknown if the abscess on may 5, 2026 is related to the manufacturer or non-manufacturer devices.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.